# SDR CA180510007

- Difficulty date: May 10, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 640 hours
- Engine: Pwa PT6T6
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Wire
- Condition: Chafed
- Location: Main Rotor
- Part time: 352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PART NUMBERS: D38999/26WA98SN AND 30-269-1P09N05 WIRING THROUGH EMI CONNECTOR CONTACTS AND CHAFES ON BACKSHELL 90 DEGREE BEND AND SHORTS TO GROUND GIVING ERRONEOUS CREW ALERTING SYSTEM MESSAGES.  IN THIS CASE IT WAS ON THE TRANSMISSION FULL FLOW DEBRIS MONITOR.  OTHER INCIDENTS HAVE INVOLVED THE SAME CONNECTOR AND BACKSHELL ON THE 90 AND 42 DEGREE GEARBOX CHIP DETECTORS.  (TC# 20180510007)
